Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimir: 0040-2508
ISSN En Línea: 1943-6009

Volumen 79, 2020 Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v64.i8.10
pages 603-614

Surface Currents Induced by an E-Polarized Wave on Curvilinear Strips

G. I. Koshovy
M. Zhukovsky National Aerospace University (Kharkov Aviation Institute), 17, Chkalov St., Kharkiv, 61070, Ukraine


The problem of scattering of an E-polarized electromagnetic wave by a cylindrical strip which cross-section is an arc of a smooth curve, has been reduced to a singular first-kind integral equation in reference to the surface current density. The obtained equation is convenient both to apply the mechanical quadrature method and to transform this equation into a second-kind equation by the regularization method. A wide class of arcs is studied. The class includes both parabolic arcs and quite compound arcs which have many extreme points. Besides a general dynamic model of the problem, a quasi-static model is proposed. This model admits a simple explicit solution. Numerical calculation and comparison of the results are given.

Articles with similar content:

Electromagnetic Wave Scattering by Strip Systems with a Variable Fractal Dimension
Telecommunications and Radio Engineering, Vol.67, 2008, issue 15
G. I. Koshovy
Composites: Mechanics, Computations, Applications: An International Journal, Vol.3, 2012, issue 2
T. Mares, M. Stefan, Lukas Jiran
Convolution-Type Equation of Inverse Refraction Problem
Telecommunications and Radio Engineering, Vol.59, 2003, issue 1&2
M. V. Belobrova, G. A. Alexeev
Electromagnetic Wave Scattering by Pre-Fractal Structures of Cylindrical Strips
Telecommunications and Radio Engineering, Vol.67, 2008, issue 14
G. I. Koshovy
The Mathematical Model of Electromagnetic Wave Diffraction by a Resistive Disk
Telecommunications and Radio Engineering, Vol.65, 2006, issue 11-15
M. V. Balaban